# SDR SWAA2018092525543

- Difficulty date: August 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1467500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK CORRODED BETWEEN BS 793 TO BS 810, RBL13.8.  R&R FLOOR TRACK IAW SRM AND DWG.
